MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair surgery the implant broke while being screwed into a pre-drilled hole.It caused the suture breakage.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information.Complaint allegation is confirmed.Upon visual inspection, the returned bio-screw was found to be broken off and still lodged in the shaft.The eyelet had been damaged around the edges, and the distal end of the shaft was bent.Functional testing was not performed due to damage to the device.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.Per dfu-0087-eo rev 3 - g precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.

Brand Name
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19793960
Report Number1220246-2024-06846
Device Sequence Number7089019
Product Code MAI
UDI-Device Identifier00888867023246
UDI-Public00888867023246
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Device Catalogue NumberAR-1926BC-1
Device Lot Number15193348
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown